Sign in to follow this  
Followers 0

Worried About My Hair

1 post in this topic

Posted · Report post

I'm positive my hair is falling out faster. It feels thinner and the scalp hurts. Actually I know my hair is thinner on the crown. Am I freaking out because the drug is messing with my head? I have a bald spot on the top of my head now. I'm almost positive I didn't have one this big before. I'm also thinking my facial hair isn't growing as fast... Should I be concerned? Should I stop taking the pill? Will my hair grow back? Me dermatologist doesn't seem concerned and gave me a topical steroid to help with the redness on my scalp.

I have been taking 40 mg, weigh 160 and a male. Been on the pill for almost a month now. Really starting to get worried...

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
Followers 0